# SDR NOCA04010

- Difficulty date: May 25, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Pulled
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT FWD FUEL BOOST PUMP C/B POPPED.  C/B INADVERTENTLY PULLED DURING PREVIOUS MAINTENANCE RESET BREAKER, OPS CHECK GOOD.
